# SDR IPXA2019111879075

- Difficulty date: October 30, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 491B1340014007
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C#1 ENG. O/B T/R FIXED COWL, RIB/ BRACKET IS BROKEN AT FAN AIR VALVE DUCT ATTACH BRACKET.REMOVED AND REPLACED RIB/BRACKET IAW SRM 54-01-42. (MINOR)
